# SDR NACA202307200001

- Difficulty date: March 20, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737330
- Aircraft serial: 23553
- Aircraft time: 63,720 hours, 52,175 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING.- INBD T/E MID FLAP UPPER SKIN SHOW CORROSION. REMOVED AND REPLACED MID FLAP ASSY AT INBD T/E FLAP ON RH WING IAW B737 AMM 27-51-04, PAGE 401-415. PERFORMED OPS CHECK AND ADJUSTMENT TEST IAW B737 AMM 27-51-04, PAGE 415-423, VERIFIED SATISFACTORY.
